# SDR CA010223007

- Difficulty date: January 31, 2001
- Submitted: March 1, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 28,377 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23088002B
- Condition: Disintegrated
- Location: Nr 2 Engine
- Part time: 15,963 hours, 14,665 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

(CAN) A VIBRATION WAS FELT DURING START-UP ON NR 2 ENGINE AND THEN DURING TAXI THE NR 2 D.C. GENERATOR LIGHT CAME ON. THE CREW WERE UNABLE TO SUCCESSFULLY RESET THE NR 2 GENERATOR AND RETURNED TO THE GATE. INVESTIGATION REVEALED THE NR 2 GENERATOR FAN END BEARING HAD FAILED. STARTER GENERATOR REPLACED.
